# SDR ASAA0380832

- Difficulty date: December 16, 2003
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 662
- Condition: Discharged
- Location: Emergency Light
- Part time: 39,201 hours, 22,510 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA LINE CHECK, FOUND OVERWING EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY, BATTERY PACK.  LIGHTS THEN OPERATED PROPERLY.  (M)
